# SDR ASOA2012122002695

- Difficulty date: November 30, 2012
- Submitted: December 20, 2012
- Operation: Air carrier
- Aircraft: N907EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7648
- Aircraft time: 24,328 hours, 22,151 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR STRUCTURE HAS CORROSION AROUND FASTENER HOLE JUST FWD OF FS 559+80 AT LBL 45.0.  REMOVED CORROSION FROM FASTENER HOLE TO OBTAIN TOTAL DEPTH AT LBL 45.0 JUST FWD OF 559+80 IAW SRM 51-21-00.  C/W REO 601R-53-51-208 AND REO 601R-53-51-201.
